MathSciNet Relay Station
MathSciNet bibliographic data
MR488779 20M99
McAlister, D. B.; Blyth, T. S. Split orthodox semigroups. J. Algebra 51 (1978), no. 2, 491–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement